# SDR CALA2025121812219

- Difficulty date: December 15, 2025
- Submitted: December 18, 2025
- Operation: Air carrier
- Aircraft: N41140
- Make and model: Boeing 757224
- Aircraft serial: 30353
- Aircraft time: 96,276 hours, 20,238 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLE 23 EMERGECY LIGHT INOPERATIVE.  REPLACED THE BULB AT AISLE 23 EMERGENCY AISLE LIGHT IAW AMM 33-51-05.  OPS CHECKED GOOD.
